Nonlinear self-adjointness and conservation laws for a generalized Fisher equation
2013 - M.L Gandarias, M.S Bruzón, M. Rosa
Commun Nonlinear Sci Numer Simulat, 18, 1600-1606 (2013)
Rosa Durán, María.
In this work we study a generalization of the well known Fisher equation. We determine the subclasses of these equations which are nonlinear self-adjoint. By using a general theorem on conservation laws proved by Nail Ibragimov and the symmetry generators we find conservation laws for these partial differential equations without classical Lagrangians.